# SDR CALA9800010

- Difficulty date: January 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68046
- Make and model: Doug DC-10-10
- Aircraft serial: 47800
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 562-595
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LOWER LT DOOR JAMB LONGERON (INSIDE NR 1 A/C PACK COMPARTMENT) AT STA 562-595 CORRODED.  A NEW LONGERON SECTION, REPAIR ANGLES, AND STRAPS WERE FABRICATED AND INSTALLED IAW ECRA 5310-03653.
